Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 17, 2015, 10:40 PM EDT for Chattahoochee County, Muscogee County, Stewart County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 10:40 PM EDT (02:40 UTC)
- Expired
- Jun 17, 2015, 11:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
Counties Chattahoochee County, GA, Muscogee County, GA, Stewart County, GA
The radar
The Maxwell AFB radar (KMXX), 83 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 824 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1954 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
020
WWUS82 KFFC 180240
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 PM EDT WED JUN 17 2015
GAZ089-090-102-180315-
MUSCOGEE GA-STEWART GA-CHATTAHOOCHEE GA-
1040 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
MUSCOGEE...STEWART AND CHATTAHOOCHEE COUNTIES UNTIL 1115 PM EDT...
AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
CUSSETA TO NEAR LUMPKIN. THESE STORMS WERE DRIFTING TO THE
NORTHWEST.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS
MUSCOGEE...STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 1115 PM EDT.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.
LAT...LON 3199 8507 3209 8504 3213 8506 3218 8501
3220 8496 3222 8498 3222 8493 3225 8492
3226 8489 3230 8494 3233 8501 3238 8497
3239 8499 3239 8497 3243 8496 3246 8500
3255 8501 3253 8475 3202 8480 3197 8504
TIME...MOT...LOC 0239Z 073DEG 4KT 3236 8485 3208 8488
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 17, 8:02 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 17, 8:02 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 PM EDT WED JUN 17 2015
.PREV DISCUSSION... /ISSUED 327 PM EDT WED JUN 17 2015/
SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
TODAY WAS ANOTHER DAY UNDER THE INFLUENCE OF THE HIGH PRESSURE
SYSTEM BRINGING CONTINUED HOT TEMPERATURES. SOME ISOLATED CONVECTION
HAS DEVELOPED ACROSS SOUTHEAST PORTIONS OF THE AREA AND THE NORTHEAST
GEORGIA MOUNTAINS BUT OVERALL COVERAGE HAS CONTINUED TO BE
SUPPRESSED. THOUGH SOME AREAS HAVE HAD BRIEF REPRIEVE FROM THE HEAT
DUE TO AN ISOLATED SHOWER OR STORM...HEAT INDICES TODAY HAVE
APPROACHED OR REACHED HEAT ADVISORY CRITERIA ACROSS SOME LOCALES IN
CENTRAL GEORGIA. THE HEAT ADVISORY WILL CONTINUE IN EFFECT FOR THESE
LOCATIONS UNTIL 8 PM THIS EVENING.
TOMORROW WILL ONCE AGAIN BE HOT...BUT THE UPPER HIGH WILL BEGIN TO
SHIFT TO THE SOUTH AND EAST. THIS WILL ALLOW TEMPERATURES TO BE
SLIGHTLY COOLER TOMORROW AND THE COVERAGE OF CONVECTION WILL BE
HIGHER. HEAT INDEX VALUES LOOK TO BE BORDERLINE FOR HEAT ADVISORY
CRITERIA OF 105 ACROSS SOME LOCATIONS TOMORROW AFTERNOON. WILL ALLOW
THE EVENING AND MIDNIGHT SHIFTS TO EVALUATE THE POTENTIAL ISSUANCE
OF ANOTHER ADVISORY FOR TOMORROW.
RW
LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MEDIUM RANGE MODELS CONTINUE TO REMAIN FAIRLY CONSISTENT WITH
PREVIOUS TRENDS. UPPER RIDGE BREAKS DOWN BY THE END OF THE WEEK...
THROUGH THE WEEKEND BUT REBOUNDS QUICKLY THROUGH THE FIRST HALF OF
NEXT WEEK. THIS CONTINUES TO SUPPORT SOMEWHAT BETTER COVERAGE OF
CONVECTION WITH A GENERAL DIURNAL PATTERN AND SLIGHTLY MORE MODERATE
TEMPERATURES BY FRIDAY THROUGH SUNDAY WITH TEMPERATURES CLIMBING
AGAIN FOR THE NEW WORK WEEK. CURRENT EXTENDED FORECAST GRIDS SHOW
THIS PATTERN WELL...AND MINIMAL CHANGES WERE MADE FOR THIS UPDATE.
PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.
20
PREV LONG TERM DISCUSSION... /ISSUED 332 AM EDT WED JUN 17 2015/
LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE IS IN PLACE AT THE BEGINNING OF THE LONG TERM. WITH THE
SHORTWAVE TRACKING FROM THE MISSISSIPPI VALLEY TO THE OHIO VALLEY
FRIDAY INTO SATURDAY...THE UPPER RIDGE DOES WEAKEN LATE IN THE WEEK
AND IS NO LONGER A PERSISTENT FEATURE BY MID WEEKEND AS THE UPPER
SHORTWAVE PASSES. THE WEAKENING OF THIS UPPER RIDGE WILL TRANSLATE
TO HIGH TEMPERATURES A FEW DEGREES LOWER THAN WHAT WE HAVE OBSERVED
RECENTLY ACROSS NORTH GEORGIA...HOWEVER STILL ABOVE NORMAL. DIFFERENCE
IN HIGH TEMPS WILL BE EVEN MORE SUBTLE IN CENTRAL GEORGIA. WILL
SEE MORE COVERAGE IN TERMS OF CONVECTION IN AFTERNOON WITH THE
UPPER RIDGE NOT IN PLACE WORKING TO SUPPRESS THE ACTIVITY.
BY TUESDAY...ANOTHER UPPER RIDGE ATTEMPTS TO BUILD INTO THE
CWA...THIS TIME THOUGH FROM THE WEST.
11
CLIMATE...
RECORDS FOR 06-17
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 100 1936 66 1927 74 1981 53 1974
1944
1918
KATL 102 1936 64 1961 75 1944 52 1974
1925
1881
KMCN 100 1944 65 1961 75 1944 56 2012
1912
KCSG 97 1950 65 1961 75 1990 57 1974
1981
RECORDS FOR 06-18
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 100 1944 69 1963 76 1944 54 1974
1933 1914 1926
KATL 101 1944 67 1914 78 1881 56 1899
KMCN 101 1944 73 1955 76 1912 57 1995
1899
KCSG 99 1998 79 1961 75 2009 59 1961
1998
RECORDS FOR 06-19
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 1933 71 1972 74 1944 56 1927
1924
1921
KATL 99 1933 72 1972 76 1952 55 1965
KMCN 100 1990 76 1972 76 1952 56 1961
1925
KCSG 99 1990 76 1995 75 2011 58 1961
1989 2004
1985 1990
&&
.AVIATION...
00Z UPDATE...
TSRA MARCHING SLOWLY NORTHWARD BUT HAS REQUIRED A TEMPO FOR CSG
AND MONITORING THE NEED AT MCN. ATL SITES SHOULD BE SAFE FOR THIS
EVENING BUT INCREASED CHANCES FOR THU WARRANT THE CURRENTLY
ADVERTISED PROB30 AND WILL CONTINUE WITH THIS ISSUANCE.
OTHERWISE...CURRENT SET IN GOOD SHAPE AND NO CHANGES ARE PLANNED.
//ATL CONFIDENCE...00Z UPDATE...
HIGH ON ALL ELEMENTS.
DEESE
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 74 97 74 94 / 20 30 30 40
ATLANTA 77 93 75 91 / 20 30 30 40
BLAIRSVILLE 68 89 68 86 / 20 30 30 40
CARTERSVILLE 72 93 72 91 / 20 30 30 50
COLUMBUS 75 96 75 96 / 30 30 30 30
GAINESVILLE 74 93 74 90 / 20 30 30 40
MACON 73 97 73 97 / 40 30 30 30
ROME 72 93 72 91 / 20 30 30 40
PEACHTREE CITY 73 94 72 92 / 20 30 30 40
VIDALIA 75 98 75 97 / 40 30 30 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
GREENE...HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...NEWTON...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.
&&
SHORT TERM...DEESE
LONG TERM....BDL
AVIATION...DEESEHazardous weather outlook, Jun 17, 8:09 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 809 PM EDT WED JUN 17 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 809 PM EDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...CONTINUED STRONG TO SEVER STORMS SOUTHERN SECTIONS THROUGH LATE THIS EVENING... DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF CENTRAL GEORGIA THROUGH LATE THIS EVENING. A FEW OF THE STORMS WILL BECOME STRONG TO SEVERE WITH THE PRIMARY HAZARDS INCLUDING DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE THURSDAY AFTERNOON WITH THE PRIMARY HAZARDS INCLUDING DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. ABOVE NORMAL TEMPERATURES WILL CONTINUE...BUT EVEN THOUGH HEAT INDICES WILL BE IN THE LOW 100S ACROSS EAST CENTRAL GEORGIA...THEY SHOULD REMAIN BELOW HEAT ADVISORY CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 17, 8:24 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT WED JUN 17 2015
GAZ093-180100-
MACON GA-
824 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN MACON COUNTY UNTIL 900 PM EDT...
AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OGLETHORPE. THIS STORM WAS NEARLY
STATIONARY.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS MACON COUNTY THROUGH 900 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
OGLETHORPE...MONTEZUMA...MARSHALLVILLE...FOUNTAINVILLE...SAINT
LOUIS...WINCHESTER...CLEARVIEW...BARTLETT AND WHITEWATER STATE PARK.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
LAT...LON 3218 8405 3219 8411 3223 8414 3224 8420
3253 8403 3253 8400 3252 8403 3250 8403
3251 8392 3250 8392 3247 8385 3244 8384
3238 8384 3238 8386 3234 8385 3229 8387
3229 8390 3225 8396 3217 8403
TIME...MOT...LOC 0024Z 289DEG 1KT 3229 8406Local storm report, Jun 17, 8:35 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 PM EDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG DUBLIN 32.54N 82.90W
06/17/2015 LAURENS GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS NUMEROUS TREES
DOWN....BETWEEN 25-50...WITHIN THE CITY LIMITS OF
DUBLIN. SEVERAL STRUCTURAL FIRES WERE ALSO
GENERATED...MOST LIKELY FROM LIGHTNING STRIKES. MUCH OF
THE CITY LIMITS OF DUBLIN IS ALSO WITHOUT POWER.
&&
EVENT NUMBER FFC1500361
KOVACIKLocal storm report, Jun 17, 8:45 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG HARRISON 32.83N 82.73W
06/17/2015 WASHINGTON GA 911 CALL CENTER
911 CALL CENTER RECIEVED REPORT OF SEVERAL TREES DOWN
ON WOMMACK-BRANTLEY ROAD IN HARRISON.
&&
EVENT NUMBER FFC1500362
KOVACIKLocal storm report, Jun 17, 9:20 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
920 PM EDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG PINEHURST 32.20N 83.76W
06/17/2015 DOOLY GA LAW ENFORCEMENT
LOCAL SHERIFF OFFICE IN DOOLY COUNTY RECEIVED REPORT OF
AT LEAST 5 TREES DOWN ACROSS THE COUNTY.
&&
EVENT NUMBER FFC1500363
KOVACIKSpecial weather statement, Jun 17, 9:38 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT WED JUN 17 2015
GAZ102-103-180230-
WEBSTER GA-STEWART GA-
938 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER AND
STEWART COUNTIES UNTIL 1030 PM EDT...
AT 937 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WESTON...OR 9 MILES SOUTHEAST OF LUMPKIN.
THIS STORM WAS DRIFTING NORTH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WEBSTER AND STEWART COUNTIES THROUGH 1030 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...PRESTON...RICHLAND...WESTON...WESTVILLE...TROUTMAN...
KIMBROUGH AND LEVERETTS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.
LAT...LON 3192 8467 3193 8468 3193 8469 3192 8469
3192 8479 3209 8482 3208 8451 3192 8456
TIME...MOT...LOC 0137Z 182DEG 4KT 3196 8468Special weather statement, Jun 17, 10:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 PM EDT WED JUN 17 2015
GAZ089-090-102-180315-
MUSCOGEE GA-STEWART GA-CHATTAHOOCHEE GA-
1040 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
MUSCOGEE...STEWART AND CHATTAHOOCHEE COUNTIES UNTIL 1115 PM EDT...
AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
CUSSETA TO NEAR LUMPKIN. THESE STORMS WERE DRIFTING TO THE
NORTHWEST.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS
MUSCOGEE...STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 1115 PM EDT.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.
LAT...LON 3199 8507 3209 8504 3213 8506 3218 8501
3220 8496 3222 8498 3222 8493 3225 8492
3226 8489 3230 8494 3233 8501 3238 8497
3239 8499 3239 8497 3243 8496 3246 8500
3255 8501 3253 8475 3202 8480 3197 8504
TIME...MOT...LOC 0239Z 073DEG 4KT 3236 8485 3208 8488The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:00 PM EDT | Special Weather Statement | FFC | Taylor | 30 min |
| Jun 17, 8:24 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| Jun 17, 9:38 PM EDT | Special Weather Statement | FFC | Webster | 52 min |
| Jun 18, 3:25 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 43 more | 17 hr |
| Jun 18, 2:20 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
| Jun 18, 2:33 PM EDT | Special Weather Statement | FFC | Barrow | 42 min |
| Jun 18, 2:43 PM EDT | Special Weather Statement | FFC | Oglethorpe | 47 min |
| Jun 18, 2:50 PM EDT | Special Weather Statement | FFC | Troup | 40 min |
| Jun 18, 2:58 PM EDT | Special Weather Statement | FFC | Glascock | 47 min |
| Jun 18, 3:00 PM EDT | Special Weather Statement | FFC | Gwinnett | 45 min |
| Jun 18, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding | 50 min |
| Jun 18, 3:22 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison | 38 min |
| Jun 18, 3:24 PM EDT | Special Weather Statement | FFC | Cobb | 51 min |
| Jun 18, 3:27 PM EDT | Special Weather Statement | FFC | Glascock | 33 min |
| Jun 18, 3:35 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 18, 3:40 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Jun 18, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin | 50 min |
| Jun 18, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 42 min |
| Jun 18, 3:51 PM EDT | Special Weather Statement | FFC | Gordon | 24 min |
| Jun 18, 3:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Jun 18, 4:00 PM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Jun 18, 4:09 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jun 18, 4:14 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jun 18, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 29 min |
| Jun 18, 4:19 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Jun 18, 4:27 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jun 18, 4:35 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Jun 18, 4:38 PM EDT | Special Weather Statement | FFC | Walker | 37 min |
| Jun 18, 4:40 PM EDT | Special Weather Statement | FFC | Henry | 35 min |
| Jun 18, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton | 49 min |
| Jun 18, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett | 21 min |
| Jun 18, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 28 min |
| Jun 18, 4:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Jun 18, 4:58 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 32 min |
| Jun 18, 5:02 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 28 min |
| Jun 18, 5:11 PM EDT | Special Weather Statement | FFC | Morgan | 34 min |
| Jun 18, 5:13 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 32 min |
| Jun 18, 5:20 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 25 min |
| Jun 18, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry | 20 min |
| Jun 18, 5:30 PM EDT | Special Weather Statement | FFC | Rockdale | 45 min |
| Jun 18, 5:33 PM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Jun 18, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Butts, DeKalb, Gwinnett, Henry, Newton, Rockdale | 22 min |
| Jun 18, 5:50 PM EDT | Special Weather Statement | FFC | Towns | 25 min |
| Jun 18, 5:55 PM EDT | Special Weather Statement | FFC | Lamar | 35 min |
| Jun 18, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 32 min |
| Jun 18, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 39 min |
| Jun 18, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor, Upson | 33 min |
| Jun 18, 6:17 PM EDT | Special Weather Statement | FFC | Towns | 28 min |
| Jun 18, 6:23 PM EDT | Special Weather Statement | FFC | Oconee | 22 min |
| Jun 18, 6:27 PM EDT | Special Weather Statement | FFC | Stewart | 33 min |
| Jun 18, 6:34 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 26 min |
| Jun 18, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 26 min |
| Jun 18, 6:51 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 24 min |
| Jun 18, 7:04 PM EDT | Special Weather Statement | FFC | Twiggs | 26 min |
| Jun 18, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 24 min |
| Jun 18, 7:25 PM EDT | Special Weather Statement | FFC | Bibb, Monroe, Peach | 35 min |
| Jun 18, 7:59 PM EDT | Special Weather Statement | FFC | Bibb, Jones, Monroe, Twiggs | 31 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.